MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180060
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: for you information and to be documented, last batch that delivered to (b)(6) hospital through arabian health care has quality issue ( 2 syringes has a plastic particle inside the syringe plunger) blow more details regarding the items.
 
Additional Manufacturer Narrative
No samples/pictures or other evidence of complained issues were received from the customer.For evaluation of impacted sol-m 60ml luer lock syringe w/o needle ref p180060.The batch number is unknown and for this reason it was not possible to come back to the manufacturing partner for the archived samples analysis.It is unknown the handling of the product by the end user, but the high detectability of the particles significantly reduces risk for the patient.Sol-millennium will continue to monitor this kind of issue and in case the number of complaints increases, further evaluation and corrective actions will be taken.In case samples or additional information becomes available from the customer, the complaint will be reanalysed accordingly.This report was initially submitted on 09/25/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type - adverse event and product problem provided in the initial mdr [3014312726-2024-00317].The previously reported was incorrect.The correct report type is product problem only.Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.Due to unavailability of batch number, the investigation couldn't able to conclude.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035445
Report Number3014312726-2024-00317
Device Sequence Number8641672
Product Code FMI
UDI-Device Identifier00818392018264
UDI-Public(01)00818392018264
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown